# SDR ASAA12511167

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 12,857 hours, 4,110 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTIAL FUEL CALCULATIONS ON FLIGHT PLAN ACCURATE APPROACHING 1/3 OF FLIGHT SHOWED 400 600 OVERBURN.  AT CRITICAL POINT 900# OVER BRUN.  AT 2/3 OF FLT 1400# OVERBURN.  DURING A 5 MIN PERIOD WATCHED TOTAL FUEL QUANTITY DECREASED BY 400# NO INDICATIONS OF FUEL LEAK.  PERFORMED FQIS BITE PER FIM 28 41 TASK 801 FOUND CENTER TANK PROCESSOR FAULT ATA 28 41310 PERFORMED FIM TASK 28 41 00 810 809 GROUND TEST PASSED FAULT IS CLASSFIED INTERMITTENT.
